# SDR SWAA2023113013591

- Difficulty date: October 22, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 19,705 hours, 9,889 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT FASTENER HOLE 986.5 LBL 43<[01] BLENDED CORROSION ON UPPER FLANGE OF FLOOR BEAM 986.5 AT LBL 43? PER SRM 51-10-02. REMOVED .016? OF MATERIAL. REMAINING THICKNESS IS .134?. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] VERIFIED CORRECTIVE ACTION #1.;[03] REMOVED DAMAGED PORTION OF FLOOR BEAM PER SRM 53-70-51-2R-6; ALTERNATIVE 4.;[04] ACCOMPLISHED HFEC SURFACE AND HOLE PROBE INSPECTION PER NDT PART 6 51-00-00 PROC. 23 AND 51-00-00 PROC. 16;[05] FLAP PEENED CUT EDGE PER SRM 53-70-51-2R-6.;[06] C/W INSPECTION OF CORRECTIVE ACTION #5;[07] PERFORMED DETAILED VISUAL INSPECTION OF REPAIR AREA AND ADJACENT STRUCTURE PER SRM 53-70-51-2R-6. NO DEFECTS NOTED.;[08] FABRICATED AND DRILLED REPAIR PARTS PER SRM 53-70-51-2R-6; ALTERNATIVE 4.;[09] VERIFIED CORRECTIVE ACTION #8. OK TO TREAT AND PRIME.;[10] ALODINED AND PRIMED REPAIR PARTS AND REWORK AREA PER SRM 51-20-01 AND SOPM 20-41-02.;[11] VERIFIED CORRECTIVE ACTION #10.;[12] OK TO INSTALL REPAIR.;[13] INSTALLED REPAIR PARTS WET; SEALED; AND PAINTED REPAIR PER SRM 53-70-51-2R-6; ALTERNATIVE 6.;[14] VERIFIED CORRECTIVE ACTION #13. RII INSPECTION C/W.
